MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880010
Medical Device Problem Codes Premature Activation (1484); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gda embolization.A femoral access via 6f sheath, 5f base catheter used and a 2.4fx110cm progreat and 016 gwgt to access celiac to gda.Some kickback was observed with catheter maintaining support into the celiac trunk throughout the case.Deployed two 018cx coils first to create a back stop and had no issues.Deployed a 10cm hydropack with no issue.Went to deploy the second 10cm hydropack and the black stopper got stuck in the hoop and caused the coil introducer sheath to stay in the hoop.When the tech was finally able to get the coil out of the hoop, the tech felt some resistance.The physician and i both examined the coil on the back table and decided not to use in the patient because we were concerned about potential stretching to the connection polymer and the coil body itself.A second 10cm hydropack was pulled.No issues removing from the hoop.As the physician was advancing this hydropack through the progreat it self-detached.The physician was able to contain it within the progreat, remove the microcatheter entirely from the body and safely remove the coil from the microcatheter.Unfortunately, the coil was hanging out of the progreat slightly and encountered resistance as it was coming out of the hub of the base catheter.When the physician pushed the coil out of the progreat on the back table, it had broken into two parts.A fresh progreat was used to reaccess the gda.Because we were out of 10cm hydropacks, a 5cm hydropack was successfully placed instead.Another two 018cx coils were used to cap off the vessel and stasis was achieved.The physician was happy with the result and was able to close with angioseal.The patient was stable and in the recovery unit.No injury to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25075363
Report Number2032493-2026-00299
Device Sequence Number16041787
Product Code KRD
UDI-Device Identifier00842429118047
UDI-Public(01)00842429118047(11)241122(17)291031(10)0000780998
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880010
Device Lot Number0000780998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown